Alert archive / Florida / Small Craft Advisories in 2016
Small Craft Advisory 14, NWS Key West, FL
NWS Key West, FL issued this small craft advisory at Feb 6, 2016, 4:19 PM EST. It took effect at Feb 6, 2016, 5:00 PM EST. It was in force for 35 hr.
The area
The counties it named.
The facts
- Issued
- Feb 6, 2016, 4:19 PM EST (21:19 UTC)
- In effect from
- Feb 6, 2016, 5:00 PM EST
- Expired
- Feb 8, 2016, 4:19 AM EST
- In force
- 35 hr
- Issued by
- NWS Key West, FL
The text
As transmitted.
446 WHUS72 KKEY 062119 MWWKEY URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE KEY WEST FL 419 PM EST SAT FEB 6 2016 GMZ031>035-042>044-052>055-072>075-070400- /O.NEW.KKEY.SC.Y.0014.160206T2200Z-160207T1000Z/ FLORIDA BAY INCLUDING BLACKWATER SOUND, BUTTONWOOD SOUND, AND BARNES SOUND- BAYSIDE AND GULFSIDE FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE- GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT AND BEYOND 5 FATHOMS- GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL- GULF OF MEXICO FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL OUT TO 5 FATHOMS- HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF- HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT TO THE REEF- HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL OUT TO THE REEF- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT 20 NM- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL OUT 20 NM- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS OUT 20 NM- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS 20 TO 60 NM OUT- 419 PM EST SAT FEB 6 2016 ...SMALL CRAFT ADVISORY IN EFFECT... THE NATIONAL WEATHER SERVICE IN KEY WEST HAS ISSUED A SMALL CRAFT ADVISORY FOR ALL THE FLORIDA KEYS COASTAL WATERS. * WINDS...WINDS WILL INCREASE OUT OF THE NORTHWEST TO 20 TO 25 KNOTS THIS EVENING AND TONIGHT. * WAVES/SEAS...SEAS WILL BUILD TO AS HIGH AS 11 FEET ON OUR WESTERN GULF WATERS BY SUNDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE WITH SMALLER VESSELS...SHOULD AVOID OPERATING IN THESE CONDITIONS. && $$
6 follow-up statements
585 WHUS72 KKEY 070333 MWWKEY URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE KEY WEST FL 1033 PM EST SAT FEB 6 2016 GMZ031>035-042>044-052>055-072>075-071000- /O.CON.KKEY.SC.Y.0014.000000T0000Z-160207T1000Z/ FLORIDA BAY INCLUDING BLACKWATER SOUND, BUTTONWOOD SOUND, AND BARNES SOUND- BAYSIDE AND GULFSIDE FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE- GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT AND BEYOND 5 FATHOMS- GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL- GULF OF MEXICO FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL OUT TO 5 FATHOMS- HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF- HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT TO THE REEF- HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL OUT TO THE REEF- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT 20 NM- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL OUT 20 NM- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS OUT 20 NM- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS 20 TO 60 NM OUT- 1033 PM EST SAT FEB 6 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT... * WINDS...SUSTAINED NORTH TO NORTHWEST WINDS OF 20 TO 25 KNOTS ARE EXPECTED OVERNIGHT AND SUNDAY. * WAVES/SEAS...SEAS WILL BUILD TO AS HIGH AS 11 FEET ON OUR WESTERN GULF WATERS BY SUNDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE WITH SMALLER VESSELS...SHOULD AVOID OPERATING IN THESE CONDITIONS. && $$ KN
775 WHUS72 KKEY 070920 MWWKEY URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE KEY WEST FL 420 AM EST SUN FEB 7 2016 GMZ031>035-042>044-052>055-072>075-071600- /O.EXT.KKEY.SC.Y.0014.000000T0000Z-160207T2200Z/ FLORIDA BAY INCLUDING BLACKWATER SOUND, BUTTONWOOD SOUND, AND BARNES SOUND- BAYSIDE AND GULFSIDE FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE- GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT AND BEYOND 5 FATHOMS- GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL- GULF OF MEXICO FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL OUT TO 5 FATHOMS- HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF- HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT TO THE REEF- HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL OUT TO THE REEF- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT 20 NM- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL OUT 20 NM- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS OUT 20 NM- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS 20 TO 60 NM OUT- 420 AM EST SUN FEB 7 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT... * WINDS...SUSTAINED NORTHWEST TO NORTH SURFACE WINDS WILL INCREASE TO NEAR 25 KNOTS THIS MORNING. * WAVES/SEAS...SEAS AS HIGH AS 11 FEET EXPECTED ON THE COASTAL WATERS OF THE OFFSHORE GULF OF MEXICO. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE WITH SMALLER VESSELS...SHOULD AVOID OPERATING IN THESE CONDITIONS. && $$ BS
378 WHUS72 KKEY 071537 MWWKEY URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE KEY WEST FL 1037 AM EST SUN FEB 7 2016 GMZ031>035-042>044-052>055-072>075-072200- /O.CON.KKEY.SC.Y.0014.000000T0000Z-160207T2200Z/ FLORIDA BAY INCLUDING BLACKWATER SOUND, BUTTONWOOD SOUND, AND BARNES SOUND- BAYSIDE AND GULFSIDE FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE- GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT AND BEYOND 5 FATHOMS- GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL- GULF OF MEXICO FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL OUT TO 5 FATHOMS- HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF- HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT TO THE REEF- HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL OUT TO THE REEF- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT 20 NM- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL OUT 20 NM- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS OUT 20 NM- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS 20 TO 60 NM OUT- 1037 AM EST SUN FEB 7 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EST THIS AFTERNOON... * WINDS...SUSTAINED NORTHWEST TO NORTH SURFACE WINDS NEAR 25 KNOTS THIS MORNING...WILL GRADUALLY RELAX THIS AFTERNOON AND EVENING. * WAVES/SEAS...SEAS AS HIGH AS 11 FEET EXPECTED ON THE COASTAL WATERS OF THE OFFSHORE GULF OF MEXICO. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE WITH SMALLER VESSELS...SHOULD AVOID OPERATING IN THESE CONDITIONS. && $$
431 WHUS72 KKEY 072127 MWWKEY URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE KEY WEST FL 427 PM EST SUN FEB 7 2016 GMZ031>035-042>044-052>055-072>075-080400- /O.EXT.KKEY.SC.Y.0014.000000T0000Z-160208T0400Z/ FLORIDA BAY INCLUDING BLACKWATER SOUND, BUTTONWOOD SOUND, AND BARNES SOUND- BAYSIDE AND GULFSIDE FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE- GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT AND BEYOND 5 FATHOMS- GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL- GULF OF MEXICO FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL OUT TO 5 FATHOMS- HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF- HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT TO THE REEF- HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL OUT TO THE REEF- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT 20 NM- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL OUT 20 NM- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS OUT 20 NM- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS 20 TO 60 NM OUT- 427 PM EST SUN FEB 7 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT... * WINDS...SUSTAINED NORTHWEST TO NORTH SURFACE WINDS NEAR 20 KNOTS WILL RELAX TONIGHT INTO TOMORROW. * WAVES/SEAS...SEAS AS HIGH AS 10 FEET EXPECTED ON THE OFFSHORE GULF OF MEXICO WATERS...AND 9 FEET OVER THE WESTERN FLORIDA STRAITS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE WITH SMALLER VESSELS...SHOULD AVOID OPERATING IN THESE CONDITIONS. && $$
994 WHUS72 KKEY 080337 MWWKEY URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE KEY WEST FL 1037 PM EST SUN FEB 7 2016 GMZ031>035-042>044-052>055-072>075-081000- /O.EXT.KKEY.SC.Y.0014.000000T0000Z-160208T1000Z/ FLORIDA BAY INCLUDING BLACKWATER SOUND, BUTTONWOOD SOUND, AND BARNES SOUND- BAYSIDE AND GULFSIDE FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE- GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT AND BEYOND 5 FATHOMS- GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL- GULF OF MEXICO FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL OUT TO 5 FATHOMS- HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF- HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT TO THE REEF- HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL OUT TO THE REEF- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT 20 NM- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL OUT 20 NM- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS OUT 20 NM- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS 20 TO 60 NM OUT- 1037 PM EST SUN FEB 7 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT... * WINDS...SUSTAINED NORTHWEST TO NORTH SURFACE WINDS NEAR 20 KNOTS WILL RELAX OVERNIGHT INTO TOMORROW. * WAVES/SEAS...SEAS OF 7 FEET EXPECTED OVER THE FLORIDA STRAITS AND THE EXTREME SOUTHEAST GULF WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE WITH SMALLER VESSELS...SHOULD AVOID OPERATING IN THESE CONDITIONS. && $$ KN
953 WHUS72 KKEY 080919 MWWKEY URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE KEY WEST FL 419 AM EST MON FEB 8 2016 GMZ031>035-042>044-052>055-072>075-081030- /O.CAN.KKEY.SC.Y.0014.000000T0000Z-160208T1000Z/ FLORIDA BAY INCLUDING BLACKWATER SOUND, BUTTONWOOD SOUND, AND BARNES SOUND- BAYSIDE AND GULFSIDE FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE- GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT AND BEYOND 5 FATHOMS- GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL- GULF OF MEXICO FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL OUT TO 5 FATHOMS- HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF- HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT TO THE REEF- HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL OUT TO THE REEF- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT 20 NM- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL OUT 20 NM- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS OUT 20 NM- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS 20 TO 60 NM OUT- 419 AM EST MON FEB 8 2016 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN KEY WEST HAS CANCELLED THE SMALL CRAFT ADVISORY...WHICH WAS IN EFFECT FOR ALL KEYS COASTAL WATERS. BE THAT AS IT MAY...SMALL CRAFT ARE URGED TO EXERCISE CAUTION ON THE COASTAL WATERS OF THE ATLANTIC TODAY UNTIL WINDS DECREASE. $$ BS
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Key West, FL wrote its last area forecast discussion before this small craft advisory went out at Feb 6, 3:36 PM EST, 43 minutes earlier.
Area forecast discussion, Feb 6, 3:36 PM EST, 43 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KEY WEST FL
336 PM EST SAT FEB 6 2016
.DISCUSSION...
CURRENTLY - A SURFACE TROUGH OFF THE FLORIDA ATLANTIC COAST IS
DEVELOPING INTO A LOW CENTERED NORTH OF THE BAHAMAS. AS A
RESULT...WINDS VARY QUITE A BIT ACROSS THE SERVICE AREA...WITH
GENTLE TO MODERATE EAST BREEZES ON OUR EASTERN ZONES...AND MODERATE
NORTHERLIES OVER OUR WESTERN ZONES. LARGE SCALE UPGLIDE THROUGH THE
LOWER LEVELS IS STRENGTHENING AS A POWERFUL SHORTWAVE TROUGH
CONTINUES TO SWING EASTWARD THROUGH THE GULF OF MEXICO. A LARGE AREA
OF LIGHT RAIN CENTERED OVER THE LOWER AND MARQUESAS KEYS CONTINUES TO
EXPAND THIS AFTERNOON. AREAS THAT SAW AN EASTERLY FLOW WERE ABLE TO
GET INTO THE MID 70S...WHILE AREAS THAT BACKED NORTHERLY WERE CAPPED
IN THE LOWER 70S THIS MORNING.
FORECAST - THE SHORTWAVE TROUGH WILL ARC ACROSS FLORIDA TONIGHT...THEN
LIFT OUT NORTHEASTWARD ON SUNDAY...TAKING THE SURFACE LOW WITH IT. IN
THE MEAN TIME...WINDS WILL STRENGTHEN OUT OF THE NORTHWEST TO
NORTH...FLUSHING A COLD FRONT THROUGH THE FLORIDA KEYS. EXPECT
CONTINUES PERIODS OF LIGHT RAIN TONIGHT...PERHAPS INTO EARLY
TOMORROW...DIMINISHING IN WAKE OF THE COLD FRONT. THE SHOT OF
SOMEWHAT COOLER AIR WILL DROP TEMPERATURES TO NEAR 60 WITH DEW POINTS
DROPPING INTO THE UPPER 40S BY SUNDAY. HIGHS WILL STRUGGLE TO CLIMB
THROUGH THE UPPER 60S.
WINDS WILL QUICKLY RELAX SUNDAY NIGHT INTO MONDAY...THEN A
REINFORCING COLD FRONT WILL SWEEP THROUGH THE KEYS MONDAY EVENING.
THE REINFORCING COLD FRONT IS EXPECTED TO BE MOISTURE STARVED...AND
ONLY SLIGHT POPS WILL BE ADVERTISED. HOWEVER...THE WESTERLY WIND
SURGE WILL BE EQUALLY STRONG. WINDS WILL GRADUALLY TURN NORTHERLY
AND RELAX HEADING INTO MID WEEK. THE CONTINUED COOL TRAJECTORY WILL
KEEP TEMPERATURES BELOW NORMAL THROUGH MID WEEK.
THROUGH THE SECOND HALF OF THE WEEK...A HIGH CELL WILL SHIFT
EASTWARD INTO THE SOUTHEASTERN UNITED STATES...AND SPREAD OUT INTO
THE ATLANTIC. AS A RESULT...WINDS WILL GRADUALLY VEER NORTHEAST THEN
EAST. AS THE TRAJECTORY BECOMES MORE VEERED...TEMPERATURES AND
MOISTURE WILL ALSO GRADUALLY MODERATE...RETURNING TO NEAR NORMAL.
RAIN CHANCES WILL REMAIN SLIM TO NONE THROUGH THIS PERIOD.
&&
.MARINE...
A DEVELOPING LOW PRESSURE SYSTEM NORTH OF THE BAHAMAS WILL DRIVE A
COLD FRONT THROUGH THE KEYS TONIGHT. WINDS WILL STEADILY STRENGTHEN OUT
OF THE NORTHWEST TONIGHT. A SMALL CRAFT ADVISORY WILL BE IN EFFECT
FOR ALL KEYS WATERS TONIGHT...AS SUSTAINED WINDS NEAR 25 KNOTS ARE
EXPECTED OVER PRIORITIES OF KEYS WATERS. SEAS WILL CORRESPONDINGLY
BUILD...WITH THE HIGHEST SEAS OVER OUR WESTERN WATERS. WINDS AND SEAS
WILL SUBSIDE SUNDAY NIGHT AND MONDAY...THEN SURGE AGAIN LATE MONDAY
INTO TUESDAY AND ANOTHER COLD FRONT SWEEPS THROUGH THE KEYS.
THEREAFTER...WINDS WILL TREND DOWNWARDS AND SLOWLY CLOCK AROUND TO
EAST NORTHEAST BY THURSDAY AS A HIGH PRESSURE SYSTEM SPREADS EASTWARD
THROUGH THE SOUTHEASTERN UNITED STATS AND THE ADJACENT ATLANTIC.
&&
.AVIATION...
PERIODS OF MVFR/IFR CONDITIONS WILL PREVAIL THROUGH MUCH OF THIS
EVENING THROUGH TONIGHT DUE TO A LARGE PERSISTENT AREA OF RAIN WITH
EMBEDDED SHOWERS. WINDS WILL INCREASE THIS EVENING AND
OVERNIGHT...BECOMING STRONG OUT OF THE NORTHWEST. THIS WILL PRODUCE
SIGNIFICANT CROSS WINDS AT THE ISLAND TERMINALS.
&&
.PRELIMINARY POINT TEMPS/POPS...
KEY WEST 60 67 56 67 / 90 20 - -
MARATHON 59 67 54 67 / 90 20 - -
&&
.KEY WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GM...SMALL CRAFT ADVISORY FOR ALL KEYS WATERS
GMZ031>035-042>044-052>055-072>075.
&&
PUBLIC/MARINE.........11
AVIATION/NOWCASTS.....APA
VISIT US ON THE WEB AT WEATHER.GOV/KEY
FOLLOW US ON FACEBOOK AND TWITTER AT...
WWW.FACEBOOK.COM/NWSKEYWEST
WWW.TWITTER.COM/NWSKEYWESTHazardous weather outlook, Feb 6, 5:42 AM EST, 10 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KEY WEST FL 542 AM EST SAT FEB 6 2016 FLZ076>078-GMZ031>035-042>044-052>055-072>075-071100- MONROE UPPER KEYS-MONROE MIDDLE KEYS-MONROE LOWER KEYS- FLORIDA BAY INCLUDING BLACKWATER SOUND, BUTTONWOOD SOUND, AND BARNES SOUND- BAYSIDE AND GULFSIDE FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE- GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT AND BEYOND 5 FATHOMS- GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL- GULF OF MEXICO FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL OUT TO 5 FATHOMS- HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF- HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT TO THE REEF- HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL OUT TO THE REEF- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT 20 NM- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL OUT 20 NM- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS OUT 20 NM- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS 20 TO 60 NM OUT- 542 AM EST SAT FEB 6 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE FLORIDA KEYS AND ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME FOR TODAY. A SMALL CRAFT ADVISORY WILL LIKELY BE REQUIRED FOR ALL KEYS COASTAL WATERS TONIGHT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY A SMALL CRAFT ADVISORY WILL LIKELY BE REQUIRED FOR ALL KEYS COASTAL WATERS SUNDAY AND SUNDAY NIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME FOR MONDAY. A SMALL CRAFT ADVISORY WILL LIKELY BE REQUIRED FOR ALL KEYS COASTAL WATERS MONDAY NIGHT AND TUESDAY. A SMALL CRAFT ADVISORY WILL LIKELY BE REQUIRED FOR THE COASTAL WATERS OF THE FLORIDA STRAITS TUESDAY NIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME FOR WEDNESDAY THROUGH THURSDAY. A SMALL CRAFT ADVISORY MAY BE REQUIRED FOR THE COASTAL WATERS OF THE FLORIDA STRAITS THURSDAY NIGHT. A SMALL CRAFT ADVISORY MAY BE REQUIRED FOR THE COASTAL WATERS OF THE GULF OF MEXICO AND ATLANTIC FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. BS
Nearby
Small Craft Advisories in Florida, 2016Every small craft advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.